Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 42, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 13, 2009, 5:01 AM MST. It took effect at Dec 13, 2009, 11:00 AM MST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2009, 5:01 AM MST (12:01 UTC)
- In effect from
- Dec 13, 2009, 11:00 AM MST
- Expired
- Dec 14, 2009, 2:49 AM MST
- In force
- 16 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 131201 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 501 AM MST SUN DEC 13 2009 ...STRONG WINDS EXPECTED ALONG AND DOWNWIND OF THE SANGRE DE CRISTO MOUNTAINS... .WINDS ALOFT WILL STRENGTHEN TODAY AS AN UPPER LEVEL DISTURBANCE DIGS INTO THE FOUR CORNERS REGION AND A SURFACE LOW DEEPENS OVER EASTERN COLORADO. THIS SCENARIO WILL LEAD TO STRONG WINDS ALONG AND EAST OF RIDGE TOPS AND SUMMITS OF THE SANGRE DE CRISTOS WITH THE POTENTIAL FOR STRONG WINDS SPREADING INTO THE ADJACENT HIGHLANDS NEAR THE INTERSTATE 25 CORRIDOR DUE TO MOUNTAIN WAVE ACTIVITY. NMZ515-527>529-131900- /O.NEW.KABQ.WI.Y.0042.091213T1800Z-091213T2300Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 501 AM MST SUN DEC 13 2009 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM MST THIS AFTERNOON. * WINDS...WEST SOUTHWEST WINDS WITH SUSTAINED SPEEDS OF 25 TO 40 MPH ARE EXPECTED WITH OCCASIONAL GUSTS BETWEEN 45 TO 55 MPH. * TIMING...WINDS WILL BE STRONGEST FROM LATE THIS MORNING INTO THE MID AFTERNOON. * VISIBILITY...LOCALLY REDUCED TO LESS THAN 3 MILES ALONG THE EASTERN SLOPES OF THE SANGRE DE CRISTOS WHERE BLOWING SNOW MAY DEVELOP. * LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ON SOME ROADWAYS...INCLUDING PORTIONS OF INTERSTATE 25 AND U.S. HIGHWAY 64. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 52
3 follow-up statements
000 WWUS75 KABQ 131903 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1203 PM MST SUN DEC 13 2009 ...STRONG WINDS EXPECTED ALONG AND JUST EAST OF THE SANGRE DE CRISTO MOUNTAINS... .WINDS ALOFT WILL CONTINUE TO STRENGTHEN THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE DIGS INTO THE FOUR CORNERS REGION AND A SURFACE LOW DEEPENS OVER EASTERN COLORADO. THIS PATTERN WILL LEAD TO STRONG AND GUSTY WINDS ALONG AND EAST OF THE SANGRE DE CRISTOS WITH THE POTENTIAL FOR STRONG WINDS SPREADING INTO THE ADJACENT HIGHLANDS NEAR THE INTERSTATE 25 CORRIDOR DUE TO MOUNTAIN WAVE ACTIVITY. NMZ521>523-532-533-140200- /O.EXB.KABQ.WI.Y.0042.091213T1903Z-091214T0200Z/ SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- 1203 PM MST SUN DEC 13 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. * WINDS...WEST AND SOUTHWEST SUSTAINED AT 25 TO 35 MPH WITH OCCASIONAL GUSTS BETWEEN 45 AND 55 MPH. * TIMING...WINDS STRONGEST FROM AROUND MIDDAY INTO THE MID AFTERNOON...BEFORE GRADUALLY DIMINISHING AFTER 6 PM. * VISIBILITY...LOCALLY REDUCED TO LESS THAN 3 MILES AT TIMES IN BLOWING DUST ACROSS THE CENTRAL HIGH PLAINS AND ESTANCIA VALLEY. * LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ON SOME ROADWAYS...INCLUDING STATE ROAD 41 BETWEEN STANLEY AND WILLARD AND PORTIONS STATE ROAD 337 ALONG THE EAST SLOPES OF THE SANDIA AND MANZANO MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ515-527>529-140200- /O.EXT.KABQ.WI.Y.0042.000000T0000Z-091214T0200Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 1203 PM MST SUN DEC 13 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. * WINDS...WEST AND SOUTHWEST WINDS OF 25 TO 40 MPH WITH OCCASIONAL GUSTS UP TO 55 MPH. * TIMING...WINDS WILL BE STRONGEST FROM AROUND MIDDAY INTO THE MID AFTERNOON...BEFORE GRADUALLY DIMINISHING AFTER 6 PM. * VISIBILITY...LOCALLY REDUCED TO LESS THAN 3 MILES ALONG THE EASTERN SLOPES OF THE SANGRE DE CRISTOS WHERE BLOWING SNOW MAY BE ENCOUNTERED. * LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ON SOME ROADWAYS...INCLUDING PORTIONS OF INTERSTATE 25 AND U.S. HIGHWAY 64. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
000 WWUS75 KABQ 140149 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 649 PM MST SUN DEC 13 2009 ...STRONG WINDS POSSIBLE ALONG AND JUST EAST OF THE SANGRE DE CRISTO AND SANDIA AND MANZANO MOUNTAINS TONIGHT... .MOUNTAIN TOP LEVEL WINDS WILL CONTINUE TO STRENGTHEN THIS EVENING AS AN UPPER LEVEL DISTURBANCE PASSES OVER NORTHERN NEW MEXICO. THIS WILL LEAD TO STRONG AND GUSTY WINDS ALONG AND IMMEDIATELY EAST OF THE SANGRE DE CRISTO AND SANDIA AND MANZANO MOUNTAINS WITH THE POTENTIAL FOR STRONG WINDS SPREADING INTO THE THE INTERSTATE 25 CORRIDOR...AND OVER PORTIONS OF THE INTERSTATE 40 CORRIDOR...TONIGHT. NMZ515-521>523-527>529-532-533-141100- /O.EXT.KABQ.WI.Y.0042.000000T0000Z-091214T1100Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- 649 PM MST SUN DEC 13 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM MST MONDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM MST MONDAY FOR THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...NORTHEAST HIGHLANDS...EASTERN SAN MIGUEL COUNTY AND GUADALUPE COUNTY. * WINDS...WEST AND SOUTHWEST SUSTAINED AT 25 TO 35 MPH WITH OCCASIONAL GUSTS BETWEEN 45 AND 55 MPH. * TIMING...WINDS STRONGEST FROM BETWEEN 8 PM AND 2 AM...THEN GRADUALLY DIMINISHING. * VISIBILITY...LOCALLY REDUCED TO LESS THAN 3 MILES AT TIMES IN BLOWING DUST ACROSS THE CENTRAL HIGH PLAINS AND ESTANCIA VALLEY. * LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ON SOME ROADWAYS...INCLUDING STATE ROAD 41 BETWEEN STANLEY AND WILLARD AND PORTIONS STATE ROAD 337 ALONG THE EAST SLOPES OF THE SANDIA AND MANZANO MOUNTAINS. INTERSTATE 25 FROM THE LAS VEGAS AREA TO THE COLORADO BORDER WILL ALSO BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
000 WWUS75 KABQ 140949 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 249 AM MST MON DEC 14 2009 NMZ515-521>523-527>529-532-533-141100- /O.CAN.KABQ.WI.Y.0042.000000T0000Z-091214T1100Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- 249 AM MST MON DEC 14 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS ACROSS THE ADVISORY AREA HAVE DROPPED CONSIDERABLY EARLY THIS MORNING. LOCALLY GUSTY WINDS OF 25 TO 35 MPH WILL STILL BE POSSIBLE MAINLY OVER THE CENTRAL HIGHLANDS NEAR CLINES CORNERS. $$ KW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 13, 3:05 AM MST, 1 hour 56 minutes earlier.
Area forecast discussion, Dec 13, 3:05 AM MST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 305 AM MST SUN DEC 13 2009 ...WINTRY WEATHER TO IMPACT THE NORTHERN AND NORTHWESTERN MOUNTAINS TODAY AND TONIGHT... .DISCUSSION...THE NEXT SHORT WAVE TROUGH IS CURRENTLY TRACKING EASTWARD OVER NORTHERN CALIFORNIA...AND IS STILL EXPECTED TO IMPACT NEW MEXICO TODAY WITH AREAS OF RAIN...SNOW...AND WIND. THE HARDEST HIT AREA STILL LOOKS TO BE THE SOUTHERN SAN JUAN MOUNTAINS NEAREST THE COLORADO BORDER WHERE WARNING WILL CONTINUE TO ACCOUNT FOR HEAVY SNOWFALL IN EXCESS OF 8 INCHES ALONG WEST AND SOUTHWEST FACING SLOPES. LESSER SNOWFALL ACCUMULATION IS EXPECTED IN THE CHUSKAS...JEMEZ...AND WESTERN SLOPES OF THE SANGRES...SO WILL HOIST A WINTER WX ADVISORY THERE FOR SNOW AND BLOWING SNOW. IT SHOULD BE NOTED THAT RIDGE TOP WINDS LOOK TO BE QUITE STRONG AS 40 TO 50 KT OF FLOW AT 700 MB RIPS ACROSS THE AREA...THUS SOME AREAS OF BLOWING SNOW ARE EXPECTED...PARTICULARLY ABOVE 9000 FEET. HAVE SIDED CLOSE TO HPC QPF GUIDANCE FOR THE SAN JUANS...BUT HAVE GONE ABOVE GUIDANCE IN THE ADVISORY AREAS WHERE 3 TO 5 INCHES OF ACCUMULATION WILL BE COMMON. ALTHOUGH THE 700MB WINDS ARE SHAPING UP TO BE VERY STRONG TODAY AND A DEEPENING SURFACE LOW WILL BE FOUND OVER EASTERN COLORADO...A FAIR AMOUNT OF CLOUDS FROM MOUNTAIN WAVE ACTIVITY WILL LIKELY DEVELOP ALONG AND TO THE LEE OF THE CENTRAL MOUNTAINS. GUT FEELING IS THAT STRONGEST WINDS TODAY WILL BE FOUND ALONG RIDGE TOPS AND AREAS JUST DOWNWIND OF SLOPING TERRAIN...OR IN OTHER WORDS...STRONGEST WINDS WILL BE AN ARTIFACT OF MOUNTAIN WAVE ACTIVITY RATHER THAN DEEP MIXING OF MOMENTUM ALOFT. WITH THIS IN MIND HAVE DECIDED TO HOIST WIND ADVISORY FOR ONLY THE EASTERN SLOPES OF THE SANGRES AND THE ADJACENT HIGHLANDS STRETCHING FROM RATON/JOHNSON MESA TO AREAS JUST NORTH OF THE UPPER PECOS VALLEY. DAY SHIFT WILL NEED TO MONITOR EVOLUTION OF MOUNTAIN WAVE ACTIVITY AND DIURNAL MIXING OF WINDS ALOFT TO ENSURE PLACEMENT OF WIND ADVISORY HAS BEEN CAPTURED CORRECTLY. BEST UPPER FORCING SHIFTS INTO EASTERN COLORADO BY LATE SUNDAY NIGHT...AND MODELS CONTINUE TO LATCH ONTO A TRAILING PIECE OF ENERGY SAGGING SOUTHWARD ACROSS THE FORECAST AREA EARLY MONDAY AND GRADUALLY SHIFTING SOUTHEASTWARD INTO MONDAY NIGHT. THIS WILL ALLOW THE COVERAGE AND INTENSITY OF SHOWERS TO LET UP BY EARLY MONDAY WITH THE FOCUS SHIFTING TOWARD THE SOUTHWESTERN AND SOUTH CENTRAL MOUNTAINS WHERE ISOLATED TO SCATTERED COVERAGE WILL DEVELOP. GENERALLY LIGHT QPF AMOUNTS ARE EXPECTED MONDAY AND MONDAY NIGHT WITH OROGRAPHICS LIKELY EXCEEDING THE MEAGER DYNAMICS. ALSO OF NOTE WILL BE THE COOLER TEMPERATURES FILTERING INTO THE NORTHWESTERN HALF OF THE CWA...KEEPING READINGS BELOW CLIMATOLOGY. TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW NORMAL ON TUESDAY AS DRY CONDITIONS AND POST FRONTAL ENVIRONMENT DICTATE. FORECAST REMAINS DRY THROUGH EARLY FRIDAY BEFORE A MERIDIONAL COMPONENT TO THE WINDS ALOFT DEVELOPS...USHERING IN SOME FORCING...COOLER AIR...AND ATTENDANT PRECIPITATION. 52 && .AVIATION... HIGH TERRAIN SNOW WILL INCREASE IN COVERAGE TODAY AND TONIGHT OVER THE NORTHWEST HIGH TERRAIN FAVORING THE SAN JUAN MOUNTAINS. THE BULK OF THE SNOW AND LOWEST CEILINGS ARE NOT EXPECTED TO DIRECTLY IMPACT NEW MEXICO TAF SITES...HOWEVER...WILL LIKELY SEE MVFR WITH AN OCCASIONAL IFR LOWERING OF CIGS AT KFMN AND KGUP TODAY AND TONIGHT. WINDY CONDITIONS WILL BE THE MAIN CONCERN FROM THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS AND EAST INTO THE RATON RIDGE AND FAR NORTHEAST HIGHLANDS. SUSTAINED WEST TO SOUTHWEST WINDS OF 25-35 KTS WITH GUSTS UP TO 45 KTS ARE EXPECTED TODAY. ALL SNOW AND WIND WILL GRADUALLY DIMINISH AFTER 12Z MONDAY WITH CIGS AND VSBYS IMPROVING. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. KW && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED THROUGH THE NEXT SEVERAL DAYS. LAST OF A SERIES OF STORM SYSTEMS WILL IMPACT THE STATE TODAY AND MONDAY BRINGING STRONG WINDS ALONG THE EASTERN SLOPES OF THE SANGRES AND RATON RIDGE WITH GUSTY CONDITIONS ALSO EXPECTED ALONG INTERSTATE 25. WHILE 20 FOOT WINDS WILL EASILY REACH CRITICAL CRITERIA...MINIMUM RH VALUES ARE EXPECTED TO REMAIN IN THE 25-35 PERCENT RANGE FROM JUST EAST OF THE CENTRAL MOUNTAIN CHAIN TO THE EASTERN PLAINS. ON THE MOIST SIDE OF THE SYSTEM...SIGNIFICANT SNOWFALL ACCUMULATIONS ARE EXPECTED OVER THE NORTHWEST HIGH TERRAIN FAVORING THE WESTERN SLOPES OF THE SAN JUAN MOUNTAINS WITH LESS SNOW EXPECTED OVER LOWER ADJACENT LOCALES. SOUTH OF INTERSTATE 40...CHANCES FOR WETTING PRECIPITATION IS MUCH LOWER. TROUGH AND ASSOCIATED COLD FRONT WILL SWING THROUGH THE STATE LATER MONDAY WITH IMPROVING CONDITIONS TO FOLLOW FOR TUESDAY THROUGH THURSDAY. MODELS INDICATE ANOTHER TROUGH TO BYPASS THE STATE TO THE NORTH LATER THURSDAY INTO FRIDAY. THIS COULD BRING ABOUT SOME BREEZY TO WINDY AND DRY CONDITIONS FOR THE END OF THE WEEK. UPPER RIDGING AND MILD CONDITIONS EXPECTED THROUGH NEXT WEEKEND AND POTENTIALLY INTO THE FOLLOWING WEEK. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 41 23 41 14 / 70 40 5 5 DULCE........................... 38 11 38 1 / 80 70 30 5 CUBA............................ 40 13 39 4 / 60 60 20 5 GALLUP.......................... 42 20 40 5 / 40 40 20 5 EL MORRO........................ 42 19 38 10 / 30 40 20 0 GRANTS.......................... 44 21 42 7 / 30 30 20 5 QUEMADO......................... 48 22 43 12 / 20 40 30 5 GLENWOOD........................ 55 33 50 24 / 10 40 40 10 CHAMA........................... 31 10 32 0 / 90 70 30 5 LOS ALAMOS...................... 39 15 36 13 / 40 40 10 0 PECOS........................... 42 21 42 14 / 20 40 10 5 CERRO/QUESTA.................... 37 14 37 1 / 50 50 10 0 RED RIVER....................... 32 8 31 -1 / 70 60 10 0 ANGEL FIRE...................... 35 9 33 -2 / 50 50 10 0 TAOS............................ 38 16 36 -1 / 50 50 10 5 ESPANOLA........................ 46 16 46 7 / 40 40 10 5 SANTA FE........................ 41 22 38 15 / 30 40 10 0 SANTA FE AIRPORT................ 43 24 40 17 / 30 40 10 5 ALBUQUERQUE FOOTHILLS........... 48 30 46 23 / 10 20 10 5 ALBUQUERQUE HEIGHTS............. 50 31 47 25 / 10 10 10 5 ALBUQUERQUE VALLEY.............. 52 24 48 19 / 5 10 10 5 ALBUQUERQUE WEST MESA........... 51 25 48 20 / 10 10 10 5 LOS LUNAS....................... 54 25 50 21 / 5 10 10 5 RIO RANCHO...................... 49 29 47 23 / 10 10 10 5 SOCORRO......................... 57 27 51 22 / 0 10 20 10 SANDIA PARK/CEDAR CREST......... 42 20 41 13 / 10 30 20 5 MORIARTY/ESTANCIA............... 47 21 43 13 / 5 20 10 5 CLINES CORNERS.................. 43 24 40 17 / 5 20 10 5 GRAN QUIVIRA.................... 50 31 44 22 / 5 10 20 10 CARRIZOZO....................... 56 32 50 24 / 0 10 20 10 RUIDOSO......................... 50 30 48 22 / 0 10 30 20 CAPULIN......................... 48 15 43 8 / 5 5 0 0 RATON........................... 49 17 43 9 / 5 10 0 0 LAS VEGAS....................... 49 24 44 13 / 10 20 5 5 CLAYTON......................... 56 29 50 21 / 0 0 0 0 ROY............................. 52 28 47 19 / 0 5 0 5 CONCHAS......................... 61 30 53 21 / 0 5 0 5 SANTA ROSA...................... 62 32 54 21 / 0 5 0 5 TUCUMCARI....................... 63 32 55 22 / 0 0 0 5 CLOVIS.......................... 63 35 56 27 / 0 0 0 10 PORTALES........................ 64 33 57 23 / 0 0 0 10 FORT SUMNER..................... 64 32 57 22 / 0 0 0 10 ROSWELL......................... 65 36 60 29 / 0 0 0 10 PICACHO......................... 63 33 58 28 / 0 5 10 10 ELK............................. 58 34 54 26 / 0 5 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM THIS MORNING TO 4 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ515-527>529. WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 5 AM MST MONDAY FOR THE FOLLOWING ZONES...NMZ502-504-511>514. WINTER STORM WARNING UNTIL 5 AM MST MONDAY FOR THE FOLLOWING ZONES...NMZ503-510. && 52/17
Hazardous weather outlook, Dec 12, 6:05 AM MST, 22 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 605 AM MST SAT DEC 12 2009 NMZ501>540-131300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 605 AM MST SAT DEC 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SIGNIFICANT SNOW ACCUMULATIONS WILL BE POSSIBLE OVER THE CHUSKA...SAN JUAN...JEMEZ...AND SANGRE DE CRISTO MOUNTAINS SUNDAY AND SUNDAY NIGHT. SNOW AND OCCASIONAL PERIODS OF BLOWING SNOW ARE EXPECTED TO REDUCE VISIBILITIES AND IMPACT TRAVEL. ALSO...STRONG SOUTHWEST WINDS ARE EXPECTED TO DEVELOP SUNDAY AFTERNOON ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE WIND SPEEDS OF 25 TO 35 MPH WILL BE POSSIBLE ALONG WITH GUSTS AS HIGH AS 45 MPH. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 4:41 AM MST | Winter Weather Advisory | ABQ | 22 hr |
Nearby
Wind Advisories in New Mexico, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.